# SDR USAA920081012

- Difficulty date: May 2, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 55,972 hours, 34,575 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - RON - CRACKED FUSELAGE SKIN, BS 727E, S24R.  REPAIRED FUSELAGE SKIN, BS 727E, S24R IAW B737 SRM 53-00-01 AND USAIRWAYS TR 53-33.
